# SDR VNAA202412240017

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC6701004610045
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00180221 DISCREPANCY: L/H WING, LOWER SKIN IS CHAFED JUST FORWARD OF OUTBOARD FLAP, MID. HINGE BOX. DAMAGE FROM CONTACT WITH FLAP FAIRING. CORRECTIVE ACTION: REPAIRED IAW MHIRJ REO 670-57-21-990 REV-- DATED 2024-09-10         CC670-10046/10045
